# SDR R61A201812151221

- Difficulty date: December 15, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA LH SPLICE FRAME 87-88, REMOVED, LOCATED, DRILLED, AND COUNTERSUNK CENTER FUSELAGE III WET AREA LH SPLICE FRAME 87-88. REF SRM 51-40-08, 51-40-02, 51-40-04. INSTALLED CENTER FUSELAGE III WET AREA 53-23 LH SPLICE FRAME 87-88. REF SRM 51-40-08 APPLIED SURFACE PROTECTION TO CENTER FUSELAGE III WET AREA LH SPLICE FRAME 87-88. REF SRM 51-23-06. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
